# SDR SWAA2013020412340

- Difficulty date: January 27, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 5,324 hours, 3,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT LIGHT IS CRACKED AT ATTACH POINT.  REMOVED AND REPLACED MID CABIN CEILING EMERGENCY EXIT LIGHT IAW M/M 33-51-01-960-802 SEC 3-C ITEM 6.  FUNCTIONAL TEST WAS GOOD AS PER M/M 33-51-01-960-802 SEC 3-C ITEM 7.
